`a`

Remarks on positive solutions of some three point boundary value problems

Pages: 905 - 915, Issue Special, July 2003

 Abstract        Full Text (174.9K)              

J. R. L. Webb - Department of Mathematics, University of Glasgow, Glasgow G12 8QW, United Kingdom (email)

Abstract: We investigate constants that appear in the study of positive solutions of some nonlocal boundary value problems with a view to obtaining optimal values. We succeed for each of two problems and see that the 'natural' choice is not optimal.

Keywords:  Fixed point index, cone, positive solution.
Mathematics Subject Classification:  Primary 34B18, secondary 47H30, 47H10.

Received: June 2002; Published: April 2003.